Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

An LMI approach to periodic discrete-time unbiased filtering

Author(s):

S. Bittanti, F.A. Cuzzola
Conference/Journal:

Systems and Control Letters, vol. 42, no. 1, pp. 21-35
Abstract:

The problem of unbiased filtering for a discrete-time linear periodic system by means of LMI techniques is considered. As leading case we derive the synthesis conditions to obtain an unbiased filter and an unbiased fixed-lag smoother enforcing a bound on the $H_infty$ performance on the error dynamic.

Year:

2001
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { BitCuz:2001:IFA_17,
    author={S. Bittanti and F.A. Cuzzola},
    title={{An LMI approach to periodic discrete-time unbiased
	  filtering}},
    journal={Systems and Control Letters},
    year={2001},
    volume={42},
    number={1},
    pages={21--35},
    month=jan,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=17}
}
Permanent link